# SDR DHL2003721010

- Difficulty date: November 14, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- Engine: Pwa JT8D*
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Annunciator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 500 FT OFF CVG, FORWARD ENTRY ON S/O'S ANNUNCIATOR PANEL ILLUMINATED. NO CHANGE IN PRESSURE DIFFERENTIAL. AT APPROXIMATELY 1000 FT FORWARD ENTRY LIGHT EXTINGUISHED.  INSPECTED AND LUBED SWITCH. TESTED IAW B-727 M/M CHAPTER 52. GROUND CHECKED NORMAL AT THIS TIME.
